EconPapers    
Economics at your fingertips  
 

Economies of scale and self-financing rules with non-competitive factor markets

Kenneth Small ()

Journal of Public Economics, 1999, vol. 74, issue 3, 431-450

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-2727(99)00032-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Economies of Scale and Self-Financing Rules with Noncompetitive Factor Markets (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:74:y:1999:i:3:p:431-450

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:pubeco:v:74:y:1999:i:3:p:431-450